Additive schemes for the modeling of three-dimensional equations of heat conduction in cylindrical and spherical coordinates
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2122-2132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a13,
author = {I. A. Nicolaev and A. I. Sukhinov},
title = {Additive schemes for the modeling of three-dimensional equations of heat conduction in cylindrical and spherical coordinates},
journal = {Differencialʹnye uravneni\^a},
pages = {2122--2132},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a13/}
}
TY - JOUR AU - I. A. Nicolaev AU - A. I. Sukhinov TI - Additive schemes for the modeling of three-dimensional equations of heat conduction in cylindrical and spherical coordinates JO - Differencialʹnye uravneniâ PY - 1987 SP - 2122 EP - 2132 VL - 23 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_12_a13/ LA - ru ID - DE_1987_23_12_a13 ER -
%0 Journal Article %A I. A. Nicolaev %A A. I. Sukhinov %T Additive schemes for the modeling of three-dimensional equations of heat conduction in cylindrical and spherical coordinates %J Differencialʹnye uravneniâ %D 1987 %P 2122-2132 %V 23 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1987_23_12_a13/ %G ru %F DE_1987_23_12_a13
I. A. Nicolaev; A. I. Sukhinov. Additive schemes for the modeling of three-dimensional equations of heat conduction in cylindrical and spherical coordinates. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2122-2132. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a13/